Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 414353, 7 pages
Research Article

Improved ( )-Expansion Method for the Space and Time Fractional Foam Drainage and KdV Equations

1Department of Mathematics, Education Faculty, Dicle University, 21280 Diyarbakır, Turkey
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Department of Mathematics, Science Faculty, Fırat University, 23119 Elazığ, Turkey

Received 10 June 2013; Accepted 17 July 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Ali Akgül et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Akgül, Adem Kılıçman, and Mustafa Inc, “Improved ()-Expansion Method for the Space and Time Fractional Foam Drainage and KdV Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 414353, 7 pages, 2013. doi:10.1155/2013/414353